111
TITLE: The Titchmarsh integral transformation by the index of a Bessel function  Full Text
AUTHORS: Yakubovich, SB ;
PUBLISHED: 2000, SOURCE: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, VOLUME: 118, ISSUE: 1-2
INDEXED IN: Scopus WOS CrossRef: 3
IN MY: ORCID
112
TITLE: On the Stabilization of the Inversion of Some Kontorovich-Lebedev Like Integral Transforms
AUTHORS: H.-J Glaeske; Semyon Yakubovich ;
PUBLISHED: 1998, SOURCE: Zeitschrift für Analysis und ihre Anwendungen - Z. Anal. Anwend., VOLUME: 17, ISSUE: 3
INDEXED IN: CrossRef: 1
IN MY: ORCID
113
TITLE: Index integral transformations of Titchmarsh type  Full Text
AUTHORS: Yakubovich, SB ;
PUBLISHED: 1997, SOURCE: Journal of Computational and Applied Mathematics, VOLUME: 85, ISSUE: 1
INDEXED IN: Scopus
IN MY: ORCID
114
TITLE: Index Transforms
AUTHORS: Yakubovich, SB ;
PUBLISHED: 1996
INDEXED IN: CrossRef: 78
IN MY: ORCID
115
TITLE: Index Transforms
AUTHORS: Yakubovich, SB ;
PUBLISHED: 1996
INDEXED IN: CrossRef
IN MY: ORCID
116
TITLE: Index Transforms
AUTHORS: S. B. Yakubovich ;
PUBLISHED: 1996
INDEXED IN: Openlibrary
117
TITLE: Convolutional Ring Cα
AUTHORS: Semen B Yakubovich ; Yurii F Luchko;
PUBLISHED: 1994, SOURCE: The Hypergeometric Approach to Integral Transforms and Convolutions
INDEXED IN: CrossRef
IN MY: ORCID
118
TITLE: Preliminaries
AUTHORS: Semen B Yakubovich ; Yurii F Luchko;
PUBLISHED: 1994, SOURCE: The Hypergeometric Approach to Integral Transforms and Convolutions
INDEXED IN: CrossRef
IN MY: ORCID
119
TITLE: The Hypergeometric Approach to Integral Transforms and Convolutions
AUTHORS: Semen B Yakubovich ; Yurii F Luchko;
PUBLISHED: 1994
INDEXED IN: CrossRef: 135 Openlibrary
IN MY: ORCID
Page 12 of 12. Total results: 119.